# SDR VNAA2015030600012

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,160 hours, 25,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTING INOPERATIVE ON LT SIDE, ROWS 16, 17 AND 18. MAINTENANCE INSPECTED, R & R FLOOR TRACK LIGHTING STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
